# SDR SWAA961427

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N28SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D-CHECK, FOUND FUSELAGE SKIN LAP CRACKED IN LOWER SKIN AT LOWER ROW OF FASTENERS AT BS 500, S10R. REPAIRED PER BOEING SRM.
